Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Multiplicative inverses of solutions for Volterra-Stieltjes integral equations


Author: J. V. Herod
Journal: Math. Comp. 22 (1969), 650-656
DOI: https://doi.org/10.1090/S0025-5718-69-99994-3
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-69-99994-3
Article copyright: © Copyright 1969 American Mathematical Society